# SDR USAA2009102692875

- Difficulty date: October 24, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 53,591 hours, 35,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6547957U3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FPBH - MAJOR REPAIR - CORROSION ON WEB BETWEEN BS 807 TO BS 847, WL 159.  REPLACED WEB BETWEEN BS 807 TO BS 847, L159 IAW BOEING DRAWING 65-47957.
